# SDR DL757002212

- Difficulty date: November 12, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N606DL
- Make and model: Boeing 757232
- Aircraft serial: 22813
- Aircraft time: 52,223 hours, 28,420 cycles
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part serial: P264
- Condition: Odor
- Location: Aft
- Part time: 28,588 hours, 38,828 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

BOTH ENGINES WERE SLOW TO START AND DURING THE START AFT CABIN GOT HEAVY EXHAUST ODORS.  FUMES WERE IN THE CABIN UNTIL THE PACKS WERE TURNED ON.  FOUND SLIGHT ODOR WHILE OPERATING APU.  NO FUMES NOTED WITH APU SHUT DOWN AND AIR STARTERS USED.  FWD APU TO MCO AND PLACARD.
